# SDR SWIA201948144

- Difficulty date: December 12, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- Engine: Ge CF343B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: MS21919WCH6
- Condition: Torn
- Location: Lt Engine Bleed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE AFT BLEED LOOP ON TOP OF ENGINE FORWARD OF EXHAUST FRAME HAS CLAMP CUSHION TORN (MARKED)  C      (C-CHECK)   RO:1/29/2020REMOVED AND INSTALLED A NEW CLAMP TO L/H ENGINE AFT BLEED LOOP ON TOP OF THE ENGINE  FORWARD OF EXHAUST FRAME REF CRJ200 SRM.
